# SDR HK0Y2025072500519

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: General aviation
- Filed by: Hong Kong Aero Engine Services Limited, repair station HK0Y765N
- Aircraft: N51224
- Engine: Rroyce RB211TRENT89
- Engine time: 32,401 hours, 4,198 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: FW18545
- Part serial: RRDSFTDAVN2933
- Condition: Corroded
- Location: Ipc
- Part time: 32,401 hours, 4,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAESL REPORTED THE CORROSION PITTING FOUND ON THE IPC REAR STUB SHAFT OF ESN 51224 WERE TOO EXTENSIVE AND NO FEASIBLE REPAIR TO SALVAGE THE PART TO SERVICEABLE. THE PART WAS REJECTED BY RR. IPC REAR STUB SHAFT (CSN: 4198 SDC) IS RETIRED BEFORE ITS DECLARED LIFE IN TLM (15000 SDC).
